Aa
Aa
A
A
A
Close
Avatar universal

need to know about the med remeron??

i got bp been on here alot..im going   to see my gpdoc he takes care of my bp with lithiem..going to get my lithiem raise to 900 at the least..MY QUESTSHION IS WILL REMRON HELP GOOD WITH DEPPRESHION..IM GETTING MY SEASOONAL DISORDER AMONG OTER THING..WILL THIS MED MAKE YOU ALL CLOUDY ALL THE TIME??..ALSO BEEN FEELINGF MANIC THATS WHY I NEED THE RAISE FROM 600MGS TO AT LEAST 900 MGS..WHEN I 1ST TOOK THIS IT MADE ME FEEL PRETTY CALM..UP LITTLE AT A TIME MANIC..I DONT NEED THAT!!!!!!!    PLEASE HELP IF YOU CAN....TKU    JAMES
2 Responses
Avatar universal
Remeron is an antidepressant.  If you are feeling manic, adding Remeron would likely not be the best idea.  Is your doctor drawing blood to monitor your Lithium levels?
Avatar universal
the reason i been manic i need more of the lithiem..my levels are 0.6 need to be at 0.8---0.9....
Have an Answer?

You are reading content posted in the Bipolar Disorder Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.